# SDR DALA2022080905424

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 5,003 hours, 629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 EXIT LIGHT AT 2LEFT REMAINS ON CONTINUOUSLY. CORRECTIVE ACTION: EMERG LT TEST PERFORMED OK IAW A330-900 AMM 33-50. (9011984)
